Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911

   
 

 

Real regulators on self-products of $ K3$ surfaces


Authors: Xi Chen and James D. Lewis
Journal: J. Algebraic Geom. 20 (2011), 101-125
Published electronically: October 7, 2009
MathSciNet review: 2729276
Full-text PDF

Abstract | References | Additional Information

Abstract: Based on a novel application of an archimedean type pairing to the geometry and deformation theory of $ K3$ surfaces, we construct a regulator indecomposable $ K_1$-class on a self-product of a $ K3$ surface. In the Appendix, we explain how this pairing is a special instance of a general pairing on precycles in the equivalence relation defining Bloch's higher Chow groups.


References [Enhancements On Off] (What's this?)


Additional Information

Xi Chen
Affiliation: 632 Central Academic Building, University of Alberta, Edmonton, Alberta T6G 2G1, Canada
Email: xichen@math.ualberta.ca

James D. Lewis
Affiliation: 632 Central Academic Building, University of Alberta, Edmonton, Alberta T6G 2G1, Canada
Email: lewisjd@ualberta.ca

DOI: https://doi.org/10.1090/S1056-3911-09-00525-6
Received by editor(s): July 18, 2008
Received by editor(s) in revised form: November 17, 2008
Published electronically: October 7, 2009
Additional Notes: Both authors were partially supported by a grant from the Natural Sciences and Engineering Research Council of Canada.

Journal of Algebraic Geometry
The Journal of Algebraic Geometry
is sponsored by the Department of Mathematical Sciences
of Tsinghua University
and is distributed by the American Mathematical Society
for University Press, Inc.
Online ISSN 1534-7486; Print ISSN 1056-3911
© 2016 University Press, Inc.
Comments: jag-query@ams.org
AMS Website